# SDR UPS98828074

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 LT WING UPPER SKIN CRACKED AT FUEL PROBE AT XRS 6 AND STR 8.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1.
